21 Downloads (Pure)

Abstract

A Cahn-Hilliard equation is coupled to a system of stochastic differential equations to model a random growth process. We show the model is well posed and analyze the model asymptotically (in the limit of the interfacial distance becoming small), to recover a free boundary problem. A numerical method together with example solutions is presented.
Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalElectronic Journal of Differential Equations
Volume2002
Issue number73
Publication statusPublished - 13 Aug 2002

Cite this